# SDR ASAA2023110346231

- Difficulty date: November 3, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60577
- Aircraft time: 19,920 hours, 6,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD AFT OF DOOR HAS CORROSION. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REMOVED AND RPELACED SHIELD IAW B737-900 SRM 51-40-02-0G-0 ITEM 4W=1.0 O=.040 R=.033 L=2.0 D=.007.
